# SDR AALA202109081019

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 47,125 hours, 22,729 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: EVR750030100A
- Part serial: 4689707A02711
- Condition: Intermittent
- Location: Vhf Comms
- Part time: 43,979 hours, 19,625 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ALL VHF RADIOS ARE BAD ON TAKEOFF WE WERE UNABLE TO TRANSMIT OR RECEIVE ON ALL THREE RADIOS THIS WAS INTERMITTENT WE GOT VHF 1 BACK. REPLACED VHF#2 TRANSCEIVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-12-33.
